A Full Gavin Update: The Good News and The Bad News

It’s been a really long day but it’s finally over. As you know, and I spent the day at the . Our trip was in regards to his bladder issues.

Gavin had several procedures done today.

He had an ultrasound on both his kindneys and his bladder. Then they did an x-ray of his bladder as well. Gavin did great during all three procedures.

I tried injecting a little humor during the ultrasound by making a comment along the lines of congratulations Gavin, it’s a girl..  The tech cracked up but Gavin failed to see the humor in it because he took it seriously. I thought it was funny but Gavin’s super literal and I left the humor alone after that.

Just so we’re clear, Gavin’s not pregnant..  Lol

Anyway, after the ultrasounds and x-rays were completed, we met with two doctors.

The is that everything physically checks out fine. This means that there is nothing notable in regards to the internal parts that could cause the symptoms he’s been having.

Unfortunately, it became clear while we were there that Gavin is um…very backed up. I wasn’t aware of that because I don’t police his bathroom habits. The reality is, Gavin’s always running back and forth to the bathroom and there’s no way for us to really know if there’s a problem unless he says something. Apparently, he doesn’t say anything.

Anyway, the reason this is a problem is because when one is backed up to this extent, it can put pressure on the bladder and cause an overwhelming sense of urgency in regards to going number one.

Until this is resolved, there isn’t anything we can do.

For right now, we are going to be pounding the Miralax until we find the ideal dosage. The doctor is suggesting two cap fulls a day and adjust as needed.

The doctor also says that he bets that when this is resolved, the bladder issues will resolve as well. I don’t know that I agree with that but is so rarely prescribed that most doctors don’t have experience with it. The are even more rare and so they have to do some research.

I’m pretty confident that the Clozapine is the root cause of this because it began with the Clozapine and worsens with an increased dose. It also got better when the dose was reduced.



, , , ,

Post navigation